RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 11, Pages 2071–2072 (Mi de2325)  

Short Communications

Periodic solutions and the dissipativity of certain systems of differential equations

N. N. Dedok

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (187 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.925.11
Received: 11.04.1973

Citation: N. N. Dedok, “Periodic solutions and the dissipativity of certain systems of differential equations”, Differ. Uravn., 10:11 (1974), 2071–2072

Citation in format AMSBIB
\Bibitem{Ded74}
\by N.~N.~Dedok
\paper Periodic solutions and the dissipativity of certain systems of differential equations
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 11
\pages 2071--2072
\mathnet{http://mi.mathnet.ru/de2325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=364765}
\zmath{https://zbmath.org/?q=an:0302.34043}


Linking options:
  • http://mi.mathnet.ru/eng/de2325
  • http://mi.mathnet.ru/eng/de/v10/i11/p2071

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019